# SDR UALA2009092102977

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,042 hours, 12,800 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 1093
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENGINE BLEED VALVE INTERMITTENT WHEN APU VALVE SELECTED ON.  REPLACED NR 1 ENG PRSOV AND PRSOV REGULATOR, RAN ENG.  OP CHECK GOOD.
